Alert archive / Maine / Tornado Warnings in 2011
Tornado Warning 5, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jun 1, 2011, 6:06 PM EDT for Somerset County, Maine. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 6:06 PM EDT (22:06 UTC)
- Expired
- Jun 1, 2011, 6:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Somerset County, ME
The radar
The Portland,ME radar (KGYX), 134 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:06 PM EDT | TORNADO | 4 Sw Solon, ME | |
| Jun 1, 6:10 PM EDT | TSTM WND DMG | Embden, ME | MULTIPLE ROADS BLOCKED TREES DOWN... POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:37 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783
WFUS51 KGYX 012206
TORGYX
MEC025-012230-
/O.NEW.KGYX.TO.W.0005.110601T2206Z-110601T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
606 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
* UNTIL 630 PM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SOLON...OR
15 MILES NORTHWEST OF SKOWHEGAN...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATHENS...BRIGHTON...HARMONY...SAINT ALBANS...RIPLEY AND CAMBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.
&&
LAT...LON 4486 6992 4504 6997 4509 6964 4502 6962
4503 6954 4506 6949 4508 6940 4507 6934
4491 6930
TIME...MOT...LOC 2206Z 260DEG 35KT 4496 6982
$$
JCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 1, 4:19 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 1, 4:19 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 419 PM EDT WED JUN 1 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK KEEPING THINGS UNSETTLED. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ESTF UPDATE...NO REAL CHANGES. PREVIOUS DISCUSSION... TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU. LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON. BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM. UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY. LONG TERM... SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS. && .MARINE... SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...ESTF UPDATE...NO REAL CHANGES. PREVIOUS DISCUSSION... WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS THURSDAY NGT. LONG TERM... QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL CRAFT THRESHOLD. && .FIRE WEATHER... COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 239 PM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 239 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS... FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-021845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 239 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 1, 5:07 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 507 PM EDT WED JUN 1 2011 MEZ008-009-014-012145- CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN SOMERSET- 507 PM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN COUNTY THROUGH 545 PM EDT... AT 507 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF RANGELEY...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND RANGELEY LAKE STATE PARK...RANGELEY...OQUOSSOC...DAVIS...DALLAS... REDINGTON...STRATTON...KINGFIELD...CARRABASSETT VALLEY AND CARATUNK THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4528 6997 4495 6991 4486 7077 4508 7079 MARINE
Special weather statement, Jun 1, 5:42 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 542 PM EDT WED JUN 1 2011 MEZ021-022-026>028-012230- COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN- 542 PM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY... LINCOLN COUNTY AND WALDO COUNTY THROUGH 630 PM EDT... AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FARMINGDALE...OR ABOUT OVER GARDINER...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND RANDOLPH...PITTSTON... HALLOWELL...GARDINER...FARMINGDALE...CHELSEA...AUGUSTA...WINDSOR... DAMARISCOTTA LAKE STATE PARK AND JEFFERSON THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4456 6922 4422 6908 4417 6976 4431 6986 MARINE
Local storm report, Jun 1, 5:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SSW WALES 44.16N 70.08W
06/01/2011 E0.25 INCH ANDROSCOGGIN ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1100107
CURTISLocal storm report, Jun 1, 5:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARRABASSETT VALLEY 45.08N 70.21W
06/01/2011 E1.00 INCH FRANKLIN ME LAW ENFORCEMENT
&&
EVENT NUMBER GYX1100108
CURTISLocal storm report, Jun 1, 5:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
553 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 ENE KINGFIELD 44.99N 70.06W
06/01/2011 E2.00 INCH SOMERSET ME PUBLIC
&&
EVENT NUMBER GYX1100109
CURTISLocal storm report, Jun 1, 6:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 ENE KINGFIELD 44.99N 70.06W
06/01/2011 E2.75 INCH SOMERSET ME PUBLIC
BROKE SKYLIGHTS AND AWNINGS
&&
EVENT NUMBER GYX1100110
CURTISThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:27 AM EDT | Special Weather Statement | GYX | Oxford | 33 min |
| Jun 1, 8:28 AM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Jun 1, 8:34 AM EDT | Special Marine Warning | GYX | 86 min | |
| Jun 1, 8:35 AM EDT | Special Weather Statement | GYX | Franklin | 25 min |
| Jun 1, 8:44 AM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 8:50 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 25 min |
| Jun 1, 9:00 AM EDT | Special Weather Statement | GYX | York | 45 min |
| Jun 1, 9:01 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 29 min |
| Jun 1, 9:06 AM EDT | Severe Thunderstorm Warning | GYX | York | 24 min |
| Jun 1, 9:24 AM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 1, 9:42 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln | 33 min |
| Jun 1, 9:54 AM EDT | Special Marine Warning | GYX | 96 min | |
| Jun 1, 9:56 AM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 49 min |
| Jun 1, 10:16 AM EDT | Special Weather Statement | GYX | Knox | 14 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 33 min |
| Jun 1, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jun 1, 3:13 PM EDT | Tornado Warning | GYX | Oxford | 32 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 47 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 34 min |
| Jun 1, 3:42 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 33 min |
| Jun 1, 3:49 PM EDT | Tornado Warning | GYX | Androscoggin, Kennebec, Oxford | 26 min |
| Jun 1, 4:04 PM EDT | Special Weather Statement | GYX | Franklin | 41 min |
| Jun 1, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, Sagadahoc | 34 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 32 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 47 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | GYX | Franklin | 48 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc | 47 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 45 min |
| Jun 1, 5:31 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 29 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | GYX | Kennebec | 48 min |
| Jun 1, 5:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | GYX | 47 min | |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 32 min |
| Jun 1, 7:20 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
Nearby
Tornado Warnings in Maine, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.